Taxol ForumsRecently active Taxol forums and community discussion threads. Post your question or story about Taxol and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Took six chemo's of taxol and developed severe neurapathy in legs feet and hands. can not walk with walker and help and can not feel anything in hands. lost feeling of needing to go to bathroom etc. has any one had this and will it get better with time. it has been three months since last treatm ent. ## The FDA does report that it has been known to cause neuropathy in 60 to 70% of patients that use it, along with other side effects, such as nausea, hair loss, joint/muscle pain, and diarrhea. Ref: Taxol Information Unfortunately, if you've actually experienced nerve damage, then your issues may be permanent. Are you on any other medications? Has your doctor provided any advice, or ideas? ## I used Taxol for 3 months and I already had mild neuropathy. After the infusions, the neur...2 REPLIES Updated
My Mother has lung cancer. She is taking radiation and Chemo carbo taxol. The Chemo Doctor said do not take Vitamin C with this drug as it will weaken the effectiveness. Is this true? I am a 25 yr breast cancer survivor. A nutritionist at the MD Anderson Clinic in Houston told me to take mega doses of Vit. C while going through my one year of Chemo. I did. I am alive today and I believe the Vit. C helped me. Is there some research on vitamin C and the chemicals given for cancer cure? Thank you!Updated